| Model Number |
01.18.403 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 october 2024.Lot 2342940: (b)(4) items manufactured and released on 21-feb-2024.Expiration date: 2029-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 10 days after after the primary, the patient came in reporting pain due to a femoral microfracture and the cause is unknown.The surgeon revised the stem, head and liner.The surgery was completed successfully.Patient's bone quality moderate.